How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. RK Your Own Question
Dr. RK
Dr. RK, Doctor
Category: Medical
Satisfied Customers: 2889
Experience:  M.B.B.S. , over 7 years of experience in the field of Medical practice
14180959
Type Your Medical Question Here...
Dr. RK is online now
A new question is answered every 9 seconds

Dizzy when looking down. Sometimes, with a mild upset

Customer Question

Dizzy when looking down. Sometimes, with a mild upset stomach.
Submitted: 7 years ago.
Category: Medical
Expert:  Dr. RK replied 7 years ago.

Dear slevin,

Greetings and welcome to justanswer,

How long are you having dizziness?

do you take any drugs?

is the dizziness present all the time?

did you consult a doctor yet?

Customer: replied 7 years ago.

How long are you having dizziness? For approximately 2 weeks

do you take any drugs? Requip, Cymbalta, Wellbutrin (all for Parkinson's Disease) Rexara and Vesicare

is the dizziness present all the time? No, but worse when I first wake up in the morning.

did you consult a doctor yet? No, seeing my doctor today.

Customer: replied 7 years ago.

How long are you having dizziness? For approximately 2 weeks

do you take any drugs? Requip, Cymbalta, Wellbutrin (all for Parkinson's Disease) Rexara and Vesicare

is the dizziness present all the time? No, but worse when I first wake up in the morning.

did you consult a doctor yet? No, seeing my doctor today.

Expert:  Dr. RK replied 7 years ago.

Dear slevin,

Thank you for the information,

There are some common causes of such dizziness.The common ones are middle ear inflammation, meniere's disease, migraine related vertigo, acoustic neuroma, orthostatic hypotension, inner ear disorder, certain drugs, anxiety, etc.

As per the symptoms described by you, the chances of dizziness may be due to the side effect of the drug cymbalta and wellbutrin ,etc which you are taking.These drugs acting on CNS may cause dizziness on long term use.The change in drugs may be required if the symptoms are severe.

The other possibility could be the orthostatic hypotension which may also cause such dizziness.The decreased blood supply may cause such symptoms in you.

You should have the relevant investigations done like ct scan brain, blood sugar, blood counts, blood pressure monitroing, 2d echo of heart after consulting your doctor if your symptoms are severe.

Here is the link for more information

side effect of wellbutrin

side effect of cymbalta

causes and treatment of dizziness

Let me know if you have any doubt.

Thank you!

Dr. RK and 3 other Medical Specialists are ready to help you
Customer: replied 7 years ago.
Could lack of sleep be a contributing factor
Expert:  Dr. RK replied 7 years ago.

Dear slevin,

The lack of sleep may cause dizziness as well apart from the other causes mentioned above.

Here is the link for more information

causes of dizziness

Let me know if you have any doubt.

Thank you!